# SDR DALA2025031001855

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,954 hours, 39,967 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 652 -MISC/DE - DECLARED EMERGENCY FOR RIGHT ENGINE OIL QUANTITY DECREASED TO 2 QUARTS ON APPROACH. CORRECTIVE ACTION: REPLACED STARTER CARBON SEAL.
